# SDR S2YA05053

- Difficulty date: August 31, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- Engine: Pwa PW306B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: 2304000001
- Condition: Failed
- Location: Nlg Steering
- Part time: 8,536 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED A CAS MESSAGE INDICATING THE NOSE WHEEL STEERING (NWS) PROXY FAILED.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE REPLACED NWS CONTROL VALVE, WIRING HARNESS, AND NWS ELECTRICAL CONTROL UNIT (ECU).  WITH OPS CHECKS GOOD, AC WAS RETURNED TO SERVICE.  (K)
